Papers in Journals
- 1. Hossein Eshraghi, Ali Mahin Fallah,Auslander-Reiten Conjecture in a Dual Vein,Journal of Algebras and Representation theory,to appear.
- 2. Hossein Eshraghi ,& Ali Hajizamani,Some homological conjectures for group rings,preprint,2021.
- 3. Hossein Eshraghi ,& Ali Hajizamani,The homotopy category of cotorsion flat modules,Applied Categorical Structures,2020.
- 4. Hossein Eshraghi,Representation dimension via tilting theory,Journal of Algebra,2018.
- 5. Hossein Eshraghi,Representation dimension of generalized path algebras of cyclic quivers,Communications in Algebra,2017.
- 6. Hossein Eshraghi,On the homotopy category of cotorsion flat representations of quivers,Mathematics Interdisciplinary Research,2020.
- 7. Hossein Eshraghi, R. Hafezi, Sh. Salarian, Z.W. Li,Gorenstein Projective Modules Over Triangular Matrix Rings,Algebra Colloquium,2016.
- 8. Hossein Eshraghi,The Auslander-Reiten translation in morphism categories,Journal of Algebra and its applications,2014,ISI.
- 9. Hossein Eshraghi,Existence of almost split sequences via regular sequences,Bulletin of the Australian Mathematical Society,2013.
- 10. Hossein Eshraghi, R.Hafezi, E. Hosseini, Sh. Salarian,Cotorsion theories in the category of quiver representations,Journal of Algebra and its Applications,2013.
- 11. J. Asadollahi, Hossein Eshraghi, R. Hafezi, Sh. Salarian,On the homotopy categories of projective and injective representations of quivers,Journal of Algebra,2011.
- 12. Hossein Eshraghi, R. Hafezi, Sh. Salarian,Total acyclicity for complexes of representations of quivers,Communications in Algebra,2013,ISI.
- 13. حسین اشراقی،مروری بر حدس اوسلندر-ریتن و برخی حدسهای مرتبط با آن،فرهنگ و اندیشه ریاضی،مجلد ۴۲،شماره صفحات ۹۷،۱۴۰۲/۰۴/۰۱،ISC.
- 14. حسین اشراقی،حدس اوسلندر-ریتن برای حلقه های گرنشتاین از بعد کرول حداقل ۲،ریاضی و جامعه،مجلد ۷،شماره صفحات ۹۳،۱۴۰۱/۰۹/۲۰،ISC.
- 15. حسین اشراقی,علی حاجی زمانی,Injective generation of the derived category and finitistic dimension conjecture,Archiv der Mathematik,2024 10 09,JCR ,SCOPUS.
- 16. حسین اشراقی,رسول حافظی,Determination of some almost split sequences in morphism categories,Journal of Algebra,Vol. 633,pp. 88,2023 06 29,SCOPUS ,JCR.
Showing 1-16 of 16 items.